# SDR SWAA2025021985679

- Difficulty date: January 14, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 86) RH EMERGENCY EXIT DOOR 843 PULL CLOSE HANDLE RECESS HAS 2EA MISSING QUARTER TURN STUDS.<[01] REPLACED MISSING QUARTER TURN STUDS IN HANDLE RECESS ON DOOR 843 I/A/W 52-22-51-400-801 .;[02] VERIFIED STEP 1 AUDIT C/W
